# SDR SWAA105861

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 70,294 hours, 61,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING AFT FLAP UPPER SKIN DELAMINATED AT O/B END.  REPAIRED AFT FLAP PER SRM.
